next up previous contents
Next: Notice of Retirement Up: References Previous: References beginning with Y   Contents

References beginning with Z

This bibliography is frozen (see Section 5).
An active version is maintained by Sergei Duzhin at

  1. $ \star$ D. Zagier, Vassiliev invariants and a strange identity related to the Dedekind eta-function, Topology 40(5) (2001) 945-960.

  2. $ \star$ J. Zhu, On singular braids, Jour. of Knot Theory and its Ramifications 6(3) (1997) 427-440.

  3. $ \star$ J. Zhu, On Jones knot invariants and Vassiliev invariants, New Zealand Jour. of Math., to appear.

Dror Bar-Natan 2005-06-30